SQUIRRELLYONE
30,000-39,999 SparkPoints 32,279
SparkPoints
 

Oh, Irony, how you exhaust me

Friday, December 06, 2013

So a couple of days ago I was working myself up to try the medication provided by my Doc to try to alleviate my headaches.

Did it. Didn't work.

Oh, it might have worked, had I continued, but ... put it this way: I popped 1/2 of the lowest dose available (with permission to cut the pill) -- which was 1/10th of the maximum dose my doc prescribed, which is about the 3rd lowest dose I've seen mentioned in the reviews of the drug online (for reference, I took 5mg, 50 being the max dose my doc prescribed, 300mg being the max dose I've seen mentioned online) -- at midnight Weds. I'm still tired now.

Now this med is recommended also as a sleep-aid, so we knew sleepiness could be an issue. However, after getting 6 hours of sleep, 1/2 an hour into my workday I started falling asleep at my desk. I then crawled under my desk (I don't remember making the conscious decision to do so, though I do recall thinking "there's a bed in the nurse's station") and fell asleep for 1/2 an hour. I. Do. Not. Nap.

When I woke up, I felt less like I'd been awake for 24 hours straight and more like I'd gotten 4 hours sleep... for the whole rest of the day. Last night I was in bed at 9:35, and asleep before 10. I got 9 hours sleep, or more, and STILL feel like it was only about 4. Woo. Note, I did not take a second 1/2 pill.

In other news, I have a lovely scratch on my breast where my cat got me when she had a dream and scrambled out of bed at 6am. Ow. Also, that's why I only got 9 hours (did go back to sleep).

So, yeah. Pills are going back to the pharmacy today. None of that nonsense, please. On the upside, I no longer feel like it's unsafe to drive... so I could go get coffee! Whee!

Oh... and yes, I did totally still have a headache.

LOL

Hope everyone else is having a less weird week! And thank you Misha, Miss Bonolicious, and Konrad for your support. It's appreciated!
Share This Post With Others
Member Comments About This Blog Post
  • MISHAMW
    Dude, medications are weird. Everyone is different. I remember this one crazy one, Ambient, the sleep aid...well lets just say thats the only time I have ever hallucinated. Didn't work at all. Everyone is different, and I'm sorry the medication didn't work for you. Have headaches, even if they are just "in the background," is no fun. Hopefully you'll find something else that works.
    1804 days ago
  • KONRAD695
    Looks like I'm going to therapeutic massage class. emoticon

    Until then, you're just going to have to make being tough look pretty. emoticon

    emoticon emoticon emoticon - That's a big brother hug, kiss on the forehead, and a "I'm sorry honey" look.

    Keep putting up the good fight, Konrad emoticon
    1804 days ago
  • BONOLICIOUS2
    You can take pills back to the pharmacy?!

    When I get a migraine I can't kill in other ways, I take my official meds and I know for a fact I cannot drive and will be asleep for a solid 8 hours plus. I always have to call out of work if this happens on week day because of what you described. It is very disruptive, almost more so than the headache!

    I was thinking of you earlier today - have you tried a theracane? Just curious!

    Hopefully something will start working for you soon. Yuck yuck headaches yuck.
    1804 days ago
  • NKING1982
    That really sucks, i hope you find something better to help with the headaches. I hope you get to enjoy the rest of the week.
    1804 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by SQUIRRELLYONE